Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 3719395, 10 pages
https://doi.org/10.1155/2017/3719395
Research Article

A KAM Theorem for Lower Dimensional Elliptic Invariant Tori of Nearly Integrable Symplectic Mappings

College of Sciences, Nanjing Tech University, Nanjing 210009, China

Correspondence should be addressed to Shunjun Jiang; nc.ude.hcetjn@nujnuhsgnaij

Received 23 October 2016; Accepted 20 February 2017; Published 16 March 2017

Academic Editor: Hugo Leiva

Copyright © 2017 Shunjun Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Kolmogorov, “On conservation of conditionally periodic motions for a small change in Hamilton's function,” Doklady Akademii Nauk SSSR, vol. 98, pp. 527–530, 1954. View at Google Scholar · View at MathSciNet
  2. A. D. Bruno, “Analytic form of differential equations,” Trudy Moskovskogo Matematicheskogo Obshchestva, vol. 26, pp. 199–239, 1972. View at Google Scholar
  3. H. Rüssmann, On twist Hamiltonian, Talk on the Colloque International, Mécanique Céleste et Systèmes Hamiltoniens, Marseille, France, 1990.
  4. H. Rüssmann, “Invariant tori in non-degenerate nearly integrable Hamiltonian systems,” Regular & Chaotic Dynamics. International Scientific Journal, vol. 6, no. 2, pp. 119–204, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Xu, J. You, and Q. Qiu, “Invariant tori for nearly integrable Hamiltonian systems with degeneracy,” Mathematische Zeitschrift, vol. 226, no. 3, pp. 375–387, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. V. Arnold, “Proof of A.N. Kolmogorov's theorem on conservation of conditionally periodic motions under small perturbations of the hamiltonian function,” Uspekhi Matematicheskii Nauk, no. 18, pp. 13–40, 1963. View at Google Scholar
  7. J. Moser, On Invariant Curves of Area-Preserving Mappings of an Annulus, Vandenhoeck & Ruprecht, 1962.
  8. J. Moser, “Convergent series expansions for quasi-periodic motions,” Mathematische Annalen, vol. 169, pp. 136–176, 1967. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Xu and X. Lu, “General KAM theorems and their applications to invariant tori with prescribed frequencies,” Regular and Chaotic Dynamics, vol. 21, no. 1, pp. 107–125, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. Q. Cheng and Y. S. Sun, “Existence of invariant tori in three-dimensional measure-preserving mappings,” Celestial Mechanics & Dynamical Astronomy, vol. 47, no. 3, pp. 275–292, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. de la Llave and J. D. Mireles James, “Parameterization of invariant manifolds by reducibility for volume preserving and symplectic maps,” Discrete and Continuous Dynamical Systems. Series A, vol. 32, no. 12, pp. 4321–4360, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. R. Dullin and J. D. Meiss, “Resonances and twist in volume-preserving mappings,” SIAM Journal on Applied Dynamical Systems, vol. 11, no. 1, pp. 319–349, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. A. M. Fox and J. D. Meiss, “Greene's residue criterion for the breakup of invariant tori of volume-preserving maps,” Physica D. Nonlinear Phenomena, vol. 243, pp. 45–63, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. V. Gelfreich, C. Simó, and A. Vieiro, “Dynamics of 4D symplectic maps near a double resonance,” Physica D. Nonlinear Phenomena, vol. 243, no. 1, pp. 92–110, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. Rüssmann, “On the existence of invariant curves of twist mappings of an annulus,” in Geometric Dynamics, vol. 1007 of Lecture Notes in Mathematics, pp. 677–718, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H. Rüssmann, “Stability of elliptic fixed points of analytic area-preserving mappings under the Bruno condition,” Ergodic Theory and Dynamical Systems, vol. 22, no. 5, pp. 1551–1573, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Z. Xia, “Existence of invariant tori in volume-preserving diffeomorphisms,” Ergodic Theory and Dynamical Systems, vol. 12, no. 3, pp. 621–631, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. X. Lu, J. Li, and J. Xu, “A KAM theorem for a class of nearly integrable symplectic mappings,” Journal of Dynamics and Differential Equations, pp. 1–24, 2015. View at Publisher · View at Google Scholar · View at Scopus
  19. Q. Bi and J. Xu, “Persistence of lower dimensional hyperbolic invariant tori for nearly integrable symplectic mappings,” Qualitative Theory of Dynamical Systems, vol. 13, no. 2, pp. 269–288, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. Z.-j. Shang, “A note on the KAM theorem for symplectic mappings,” Journal of Dynamics and Differential Equations, vol. 12, no. 2, pp. 357–383, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. W. Zhu, B. Liu, and Z. Liu, “The hyperbolic invariant tori of symplectic mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 1, pp. 109–126, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. J. Pöschel, “On elliptic lower dimensional tori in hamiltonian systems,” Mathematische Zeitschrift, vol. 202, no. 4, pp. 559–608, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. J. Pöschel, “A lecture on the classical KAM theorem, Smooth ergodic theory and its applications,” in Proceedings of the Symposia in Pure Mathematics, vol. 69, pp. 707–732, Seattle, Wash, USA, 1999.